Pacific Journal of Mathematics

When $L^1$ of a vector measure is an AL-space.

Guillermo P. Curbera

Article information

Source
Pacific J. Math., Volume 162, Number 2 (1994), 287-303.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622814

Mathematical Reviews number (MathSciNet)
MR1251903

Zentralblatt MATH identifier
0791.46021

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 46B42: Banach lattices [See also 46A40, 46B40] 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Citation

Curbera, Guillermo P. When $L^1$ of a vector measure is an AL-space. Pacific J. Math. 162 (1994), no. 2, 287--303. https://projecteuclid.org/euclid.pjm/1102622814


Export citation

References

  • [A-B] C. Aliprantis and O. Burkinshaw, Positive Operators,Academic Press, New York, 1985.
  • [A-W] Y. A. Abramovich and P. Wojtaszczyk, The uniqueness of order in the spaces Lp[0, 1] and lp , Math. Notes, (1975), 775-781.
  • [C] G. P. Curbera, Operators into L of a vector measure and applications to Banach lattices, Math. Ann., 293 (1992), 317-330.
  • [D-U] J. Diestel and J. J. Uhl, Jr., VectorMeasures, Math. Surveys, vol. 15, Amer. Math. So, Providence, RI, 1977.
  • [L-l] D. R. Lewis, Integration with respect to vector measures, Pacific J. Math., 33 (1970), 157-165.
  • [L-2] D. R. Lewis, On integration and summability in vector spaces, Illinois J. Math., 16 (1972), 294-307.
  • [L-P] J. Lindenstrauss and A. Pelczynski, Absolutely summing operators in ?p- spaces and their applications, Studia Math., 29 (1968), 275-326.
  • [L-T] J. Lindenstrauss and L. Tzafriri, ClassicalBanach Spaces, I and II, Springer- Verlag, Berlin, 1979.
  • [MN] P. Meyer-Nieberg, Banach Lattices, Springer-Verlag, Berlin and New York, 1991.
  • [O] S. Okada, The dual of ^{)for a vector measure , to appear in J. Math. Anal. Appl.
  • [S] H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, Berlin and New York, 1974.
  • [T] L. Tzafriri, Reflexivity in Banach lattices and their subspaces,J. Funct. Anal., 10 (1972), 1-18.